D1 Article in a trade journal
André Lichnerowicz: Matematiikka, luonnontieteet ja kristinusko (suom.) (1994)


Pekonen, O. (1994). André Lichnerowicz: Matematiikka, luonnontieteet ja kristinusko (suom.). Kanava, (5), 268-273.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Kanava

Publication year: 1994

Issue number: 5

Pages range: 268-273

Publication country: Finland

Publication language: Finnish

Publication open access: Not open

Publication channel open access:


Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 13:46